# SDR AALA20171113008

- Difficulty date: November 1, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON TRANSITION PANEL FROM STATION 500A-500F+10. REMOVED AND REPLACE PANEL PER SRM 51-10-02/53-00-53.
